On non-supersoluble and non-polycyclic normal subgroups
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), pp. 47-56.
@article{RSMUP_1993__89__47_0,
     author = {Beidleman, James C. and Smith, Howard},
     title = {On non-supersoluble and non-polycyclic normal subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {47--56},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     zbl = {0802.20031},
     mrnumber = {1229042},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__47_0/}
}
TY  - JOUR
AU  - Beidleman, James C.
AU  - Smith, Howard
TI  - On non-supersoluble and non-polycyclic normal subgroups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 47
EP  - 56
VL  - 89
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__89__47_0/
UR  - https://zbmath.org/?q=an%3A0802.20031
UR  - https://www.ams.org/mathscinet-getitem?mr=1229042
LA  - en
ID  - RSMUP_1993__89__47_0
ER  - 
Beidleman, James C.; Smith, Howard. On non-supersoluble and non-polycyclic normal subgroups. Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993), pp. 47-56. http://www.numdam.org/item/RSMUP_1993__89__47_0/

[1] J.C. Beidleman - D. J. S. ROBINSON, On the structure of the normal subgroups of a group: nilpotency, Forum Math., 3 (1991), pp. 581-593. | EuDML 186408 | MR 1130000 | Zbl 0759.20011

[2] J.C. Beidleman - D. J. S. ROBINSON, On the structure of the normal subgroups of a group: supersolubility, Rend. Sem. Mat. Univ. Padova, 87 (1992), pp. 139-149. | EuDML 108246 | Numdam | MR 1183906 | Zbl 0811.20035

[3] R.S. Dark, A prime Baer group, Math. Z., 105 (1968), pp. 294-298. | EuDML 170987 | MR 227259 | Zbl 0157.35201

[4] K.W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc., (3), 7 (1957), pp. 29-62. | MR 87652 | Zbl 0077.02901

[5] J. Otal - J. M. PEÑA, Characterizations of the conjugacy of Sylow p-subgroups of CC-groups, Proc. Amer. Math. Soc., 106 (1989), pp. 605-610. | MR 961407 | Zbl 0672.20017

[6] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups (2 vols.), Springer, Berlin (1972). | Zbl 0243.20033

[7] D.J.S. Robinson, A Course in the Theory of Groups, Springer, New York (1982). | MR 648604 | Zbl 0483.20001

[8] B.A.F. Wehrfritz, Infinite Linear Groups, Springer, Berlin (1973). | MR 335656 | Zbl 0261.20038